Option+ Nighttime Cold & Flu Relief Cherry 354 ml
Option+ Nighttime Cold & Flu Relief Cherry 354 ml
Couldn't load pickup availability
NIGHTTIME COLD & FLU RELIEF Acetaminophen / Dextromethorphan hydrobromide / doxylamine succinate
Uses: Temporarily relieves common cold/u symptoms: dry cough due to cold minor aches & pains headache fever sore throat pain snifing and sneezing.
Warnings: Liver warning Acetaminophen may cause severe or possibly fatal liver damage if you takeMore than the recommended dose in 24 hourswith other drugs containing acetaminophenwhile drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin / eyes Օ dark urine sweating Օ nausea vomiting Օ stomach pain unusual tiredness and / or loss of appetite. Allergy alert Acetaminophen may cause serious skin reactions. Symptoms may include, skin reddening blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Do not use with other drugs containing doxylamine succinate, dextromethorphan and acetaminophen, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding have, heart disease, high blood pressure, thyroid disease, diabetes, glaucoma dif՝culty urinating have liver or kidney disease take the blood thinning drug warfarin take sedatives or tranquilizers have a persistent cough such as occurs with smoking, asthma or emphysema have a cough with excessive phlegm (mucus) have difculty breathing or other chronic lung conditions. These could be signs of a serious condition. When using this product drowsiness may occur alcohol, sedatives and tranquilizers may increase drowsiness do not drive or engage in activities requiring alertness avoid alcoholic drinks excitability may occur, especially in children. Stop use and ask a doctor if symptoms last for more than 3 days, worsen, or you have a fever (>38ݺC) rash, or a headache that wont go away you are nervous dizzy, can't sleep sore throat pain lasts more than 2 days. Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
